MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTURELASSO, STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTURELASSO, STRAIGHT
Medical Device Problem Codes Defective Device (2588); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 08/24/2023, it was reported by an arthrex employee via sems that an ar-8703 micro suturelasso would not deploy wires.This occurred during use, with no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Upon functional testing, it was noted that the suture wire passed through the shaft with no issues.Visual evaluation did not find any issues with the device.No problem found.

Brand Name
MICRO SUTURELASSO, STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17775118
Report Number1220246-2023-07947
Device Sequence Number6170228
Product Code LXH
UDI-Device Identifier00888867044753
UDI-Public00888867044753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, STRAIGHT
Device Catalogue NumberAR-8703
Device Lot Number3041129096
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown